# SDR W8PA960180

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1522792
- Condition: Corroded
- Location: Bs 270-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIGN C-CHECK, FOUND SEAT TRACK CORRODED AROUND FASTENER HOLES.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK.  (M)
